A Luecking type subspace, dualities and Toeplitz operators

Boo Rim Choe, Y. J. Lee

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)151-170
Number of pages20
JournalActa Mathematica Hungarica
Volume67
Issue number1-2
DOIs
Publication statusPublished - 1995 Mar 1
Externally publishedYes

Fingerprint

Toeplitz Operator
Duality
Subspace

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Luecking type subspace, dualities and Toeplitz operators. / Choe, Boo Rim; Lee, Y. J.

In: Acta Mathematica Hungarica, Vol. 67, No. 1-2, 01.03.1995, p. 151-170.

Research output: Contribution to journalArticle

@article{9103adc605d54b22b90496e464f031ff,
title = "A Luecking type subspace, dualities and Toeplitz operators",
author = "Choe, {Boo Rim} and Lee, {Y. J.}",
year = "1995",
month = "3",
day = "1",
doi = "10.1007/BF01874529",
language = "English",
volume = "67",
pages = "151--170",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - A Luecking type subspace, dualities and Toeplitz operators

AU - Choe, Boo Rim

AU - Lee, Y. J.

PY - 1995/3/1

Y1 - 1995/3/1

UR - http://www.scopus.com/inward/record.url?scp=34249756419&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249756419&partnerID=8YFLogxK

U2 - 10.1007/BF01874529

DO - 10.1007/BF01874529

M3 - Article

AN - SCOPUS:34249756419

VL - 67

SP - 151

EP - 170

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -